# SDR DALA2023112909809

- Difficulty date: August 4, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 14,722 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3062 DTI PER REV C OF ER/A 596427-14 FOR SKIN DOUBLER REPAIR INSTALLED BETWEEN FR30 AND FR33 AND BETWEEN STR 26L AND S7L. CORRECTIVE ACTION: INSPECTED. OK FOR SERVICE. (2901523)
